# SDR 98ZZZX1020

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97428
- Make and model: Cessna 152
- Aircraft serial: 15285774
- Engine: Lyc O235N2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Engine Mag
- Part time: 500 hours
- Component: Slick, M4381
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAG COIL AT 500 HOURS BURNED THROUGH ON THE OPPOSITE SIDE OF HIGH TENSION LEAD.  HAVE TO PULL COIL OUT TO SEE DAMAGED SPOT.  ENGINE LOST POWER, TOOK MORE MANIFOLD PRESSURE TO MAINTAIN SAME RPM.
